# SDR SWAA2022021516741

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK PANEL 632HB RING MATING SURFACE HAS CORROSION / EVALUATED CORROSION ON RIGHT WING FUEL TANK PANEL 632 HB RING AND FOUND CORROSION TO BE IMPRESSIONS LEFT BY THE KNITTED ALUMINUM GASKET IMPRESSION MAX DEPTH 0.006 ALLOWABLE DEPTH AT IMPRESSIONS 0.005' RING FOUND TO BE OUT OF LIMITS PER SRM 57-20-01-1A-1 FIG 104 SHEET 7 RING NOTE 2 ORDERED ANDD RECEIVED SERVICABLE RING IAW B 737 SRM 51-10-02-0G-0 STEP 9 AND IPC 28-11-11-02A AAR TOOL # 23100 CAL 10-10-18
